MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - BASEPLATE MEDIUM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERSAL GLENOID - BASEPLATE MEDIUM; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERSAL GLENOID - BASEPLATE MEDIUM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that after an initial shoulder surgery on (b)(6) 2023 there was a dislocation of the glenosphere ar-9504m-04 (lot: 19.00069) from the universal baseplate ar-9120-02 (lot: 19.04364) after the surgery, which resulted in a revision surgery on (b)(6) 2023.During the revision surgery, the humeral inlay and the glenosphere were removed and disposed.The baseplate was left in the patient.A new glenosphere and humeral inlay were implanted.During the revision surgery, the surgical steps for tissue clearance around the baseplate were adequately performed and a new glenosphere was implanted.No further information received.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The complaint is confirmed based on the customer-provided photo, which displays the x-ray showing the dislocation of the ar-9504m-04 glenosphere from the ar-9120-02 universal baseplate.However, without the return of the device for physical evaluation, the cause cannot be confirmed.The most likely cause is attributed to a patient-specific event.No change in harm was identified.

Brand Name
UNIVERSAL GLENOID - BASEPLATE MEDIUM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18463580
Report Number1220246-2024-00179
Device Sequence Number7117006
Product Code PHX
UDI-Device Identifier00888867057357
UDI-Public00888867057357
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberUNIVERSAL GLENOID - BASEPLATE MEDIUM
Device Catalogue NumberAR-9120-02
Device Lot Number19.04364
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer03/06/2024
Not provided
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date04/16/2024
10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown